# SDR DL72S970043

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LWR LIP OF FWD COWL SUPPORT ANGLE WORN AT THE NR 2 ENG FIREWALL.  THE DAMAGE WAS REMOVED AND A NEW FRAME DRILLED AND INSTALLED PER SRM 53-11-0, PG 801.
